RQD MODELS AND FRACTURE SPACING


SEN Z.

JOURNAL OF GEOTECHNICAL ENGINEERING-ASCE, vol.110, no.2, pp.203-216, 1984 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 110 Issue: 2
  • Publication Date: 1984
  • Doi Number: 10.1061/(asce)0733-9410(1984)110:2(203)
  • Journal Name: JOURNAL OF GEOTECHNICAL ENGINEERING-ASCE
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Applied Science & Technology Source, Computer & Applied Sciences, Environment Index
  • Page Numbers: pp.203-216
  • Istanbul Technical University Affiliated: No